Multidimensional stability of pyramidal traveling fronts in degenerate Fisher-KPP monostable and combustion equations

  • Received: 01 April 2021 Revised: 01 July 2021 Published: 13 August 2021
  • Primary: 35K57, 35B35, 35C07; Secondary: 92D25

  • In this paper, multidimensional stability of pyramidal traveling fronts are studied to the reaction-diffusion equations with degenerate Fisher-KPP monostable and combustion nonlinearities. By constructing supersolutions and subsolutions coupled with the comparison principle, we firstly prove that under any initial perturbation (possibly large) decaying at space infinity, the three-dimensional pyramidal traveling fronts are asymptotically stable in weighted $ L^{\infty} $ spaces on $ \mathbb{R}^{n}\; (n\geq4) $. Secondly, we show that under general bounded perturbations (even very small), the pyramidal traveling fronts are not asymptotically stable by constructing a solution which oscillates permanently between two three-dimensional pyramidal traveling fronts on $ \mathbb{R}^{4} $.

    Citation: Denghui Wu, Zhen-Hui Bu. Multidimensional stability of pyramidal traveling fronts in degenerate Fisher-KPP monostable and combustion equations[J]. Electronic Research Archive, 2021, 29(6): 3721-3740. doi: 10.3934/era.2021058

    Related Papers:

  • In this paper, multidimensional stability of pyramidal traveling fronts are studied to the reaction-diffusion equations with degenerate Fisher-KPP monostable and combustion nonlinearities. By constructing supersolutions and subsolutions coupled with the comparison principle, we firstly prove that under any initial perturbation (possibly large) decaying at space infinity, the three-dimensional pyramidal traveling fronts are asymptotically stable in weighted $ L^{\infty} $ spaces on $ \mathbb{R}^{n}\; (n\geq4) $. Secondly, we show that under general bounded perturbations (even very small), the pyramidal traveling fronts are not asymptotically stable by constructing a solution which oscillates permanently between two three-dimensional pyramidal traveling fronts on $ \mathbb{R}^{4} $.



    加载中


    [1] Multidimensional nonlinear diffusions arising in population genetics. Adv. Math. (1978) 30: 33-76.
    [2] Stability of pyramidal traveling fronts in the degenerate monostable and combustion equations I. Discrete Contin. Dyn. Syst. (2017) 37: 2395-2430.
    [3] Global stability of V-shaped traveling fronts in combustion and degenerate monostable equations. Discrete Contin. Dyn. Syst. (2018) 38: 2251-2286.
    [4] Z.-H. Bu and Z.-C. Wang, Multidimensional stability of traveling fronts in combustion and non-KPP monostable equations, Z. Angew. Math. Phys., 69 (2018), Paper No. 12, 27 pp. doi: 10.1007/s00033-017-0906-5
    [5] Multidimensional stability of disturbed pyramidal traveling fronts in the Allen-Cahn equation. Discrete Contin. Dyn. Syst. Ser. B (2015) 20: 1015-1029.
    [6] Solutions of semilinear elliptic equations in RN with conical-shaped level sets. Comm. Partial Differential Equations (2000) 25: 769-819.
    [7] Existence and qualitative properties of multidimensional conical bistable fronts. Discrete Contin. Dyn. Syst. (2005) 13: 1069-1096.
    [8] Spatial decay and stability of traveling fronts for degenerate Fisher type equations in cylinder. J. Differential Equations (2018) 265: 5066-5114.
    [9] Multidimensional stability of planar traveling waves. Trans. Amer. Math. Soc. (1997) 349: 257-269.
    [10] The evolution of reaction-diffusion waves in a class of scalar reaction-diffusion equations: algebraic decay rates. Phys. D (2002) 167: 153-182.
    [11] Multidimensional stability of traveling waves in a bistable reaction-diffusion equation II. Comm. Partial Differential Equations (1992) 17: 1901-1924.
    [12] Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. (2011) 139: 3611-3621.
    [13] Large time behavior of disturbed planar fronts in the Allen-Cahn equation. J. Differential Equations (2011) 251: 3522-3557.
    [14] Stability of planar waves in the Allen-Cahn equation. Comm. Partial Differential Equations (2009) 34: 976-1002.
    [15] Existence and global stability of traveling curved fronts in the Allen-Cahn equations. J. Differential Equations (2005) 213: 204-233.
    [16] Multidimensional stability of V-shaped traveling fronts in the Allen-Cahn equation. Sci. China Math. (2013) 56: 1969-1982.
    [17] Traveling fronts of pyramidal shapes in the Allen-Cahn equations. SIAM J. Math. Anal. (2007) 39: 319-344.
    [18] The uniqueness and asymptotic stability of pyramidal traveling fronts in the Allen-Cahn equations. J. Differential Equations (2009) 246: 2103-2130.
    [19] Nonplanar traveling fronts in reaction-diffusion equations with combustion and degenerate Fisher-KPP nonlinearities. J. Differential Equations (2016) 260: 6405-6450.
    [20] Multidimensional stability of traveling waves in a bistable reaction-diffusion equation I. Comm. Partial Differential Equations (1992) 17: 1889-1899.
    [21] Multidimensional stability of traveling fronts in monostable reaction-diffusion equations with complex perturbations. Sci. China Math. (2014) 57: 353-366.
    [22] Stability of planar travelling waves for bistable reaction-diffusion equations in multiple dimensions. Appl. Anal. (2014) 93: 653-664.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(710) PDF downloads(117) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog